# SDR SWAA2022041892142

- Difficulty date: April 7, 2022
- Submitted: April 18, 2022
- Operation: Air carrier
- Aircraft: N947WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36924
- Aircraft time: 38,976 hours, 23,532 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS NOT WORKING AT ROW 9 AND 11 LEFT SIDE UNDER BIN AREA AND AT RIGHT SIDE FORWARD HATCH. / [01] PERFORMED TROUBLE SHOOTING PER B737 AMM WIRING DIAGRAM 33-51-14; FOUND BATTERY PACK AT POSITION M1670 AT FAULT. PART ON ORDER.;[02] PERFORMED TROUBLE SHOOTING PER B737 WD 33-51-14; FOUND BATTERY PACK AT POSITION M1670 AT FAULT. PART ON ORDER.;[03] VERIFIED STEPS 1 AND 2. OK TO INSTALL SERVICEABLE BATTERY PACK.;[04] REMOVED AND REPLACED EMERGENCY EXIT LIGHT BATTERY PACK M1670 POSITION AS PER B737;AMM 33-51-06-960-805. PERFORMED EMERGENCY LIGHT OPERATIONAL CHECK FOUND NORMAL;[05] VERIFIED STEP 4.
